Smoothing effects for the classical solutions to the Landau-Fermi-Dirac equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)857-876
Journal / PublicationChinese Annals of Mathematics. Series B
Issue number6
Publication statusPublished - Nov 2012
Externally publishedYes


The smoothness of the solutions to the full Landau equation for Fermi-Dirac particles is investigated. It is shown that the classical solutions near equilibrium to the Landau-Fermi-Dirac equation have a regularizing effects in all variables (time, space and velocity), that is, they become immediately smooth with respect to all variables. © 2012 Fudan University and Springer-Verlag Berlin Heidelberg.

Research Area(s)

  • Classical solutions, Landau-Fermi-Dirac equation, Smoothing effect

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to